RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 122, Number 1  


Foreword
3
On the relation between the continuous and discrete Painlevé equations
P. A. Clarkson, E. L. Mansfield, H. N. Webster
5
An elementary approach to the polynomial $\tau$-functions of the KP hierarchy
G. Falqui, F. Magri, M. Pedroni, J. P. Zubelli
23
A new construction of recursion operators for systems of the hydrodynamic type
A. P. Fordy, T. B. Gürel
37
An analogue of the Moutard transformation for the Goursat equation $\theta_{xy}=2\sqrt {\lambda(x,y)\theta_x\theta_y}$
E. I. Ganzha
50
Existence of a global solution of the Whitham equations
T. Grava
58
Nonlinear fourth-order differential equations with solutions in the form of transcendents
N. A. Kudryashov
72
Integrable ordinary differential equations on free associative algebras
A. V. Mikhailov, V. V. Sokolov
88
Bäcklund transformations for hyperbolic surfaces in $E^3$ via Weingarten congruences
M. Nieszporski, A. Sym
102
Asymptotic approximations for a new eigenvalue in linear problems without a threshold
D. E. Pelinovsky, C. Sulem
118
Initial boundary value problems for the nonlinear Schrödinger equation
B. Pelloni
128
Factoring linear partial differential operators and the Darboux method for integrating nonlinear partial differential equations
S. P. Tsarev
144
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019